Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Vector-valued modular forms from the Mumford forms, Schottky-Igusa form, product of Thetanullwerte and the amazing Klein formula


Authors: Marco Matone and Roberto Volpato
Journal: Proc. Amer. Math. Soc. 141 (2013), 2575-2587
MSC (2010): Primary 14H42; Secondary 14H40, 14H55
Published electronically: November 14, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Vector-valued Siegel modular forms are the natural generalization of the classical elliptic modular forms as seen by studying the cohomology of the universal abelian variety. We show that for $ g\geq 4$, a new class of vector-valued modular forms, defined on the Teichmüller space, naturally appears from the Mumford forms, a question directly related to the Schottky problem. In this framework we show that the discriminant of the quadric associated to the complex curves of genus $ 4$ is proportional to the square root of the products of Thetanullwerte $ \chi _{68}$, which is a proof of the recently rediscovered Klein ``amazing formula''. Furthermore, it turns out that the coefficients of such a quadric are derivatives of the Schottky-Igusa form evaluated at the Jacobian locus, implying new theta relations involving the latter, $ \chi _{68}$ and the theta series corresponding to the even unimodular lattices $ E_8\oplus E_8$ and $ D_{16}^+$. We also find, for $ g=4$, a functional relation between the singular component of the theta divisor and the Riemann period matrix.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14H42, 14H40, 14H55

Retrieve articles in all journals with MSC (2010): 14H42, 14H40, 14H55


Additional Information

Marco Matone
Affiliation: Dipartimento di Fisica “G. Galilei” and Istituto Nazionale di Fisica Nucleare, Università di Padova, Via Marzolo, 8, 35131 Padova, Italy
Email: matone@pd.infn.it

Roberto Volpato
Affiliation: Institut für Theoretische Physik, ETH Zurich, CH-8093 Zürich, Switzerland
Address at time of publication: Max-Planck-Institut für Gravitationsphysik, Albert-Einstein-Institute, 14476 Potsdam, Germany
Email: roberto.volpato@aei.mpg.de

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11526-6
PII: S 0002-9939(2012)11526-6
Received by editor(s): June 26, 2011
Received by editor(s) in revised form: October 27, 2011
Published electronically: November 14, 2012
Communicated by: Kathrin Bringmann
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.